MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT

ENDOLOGIX, INC. AFX; BIFURCATED STENT GRAFT
Model Number BA28-90/I16-30
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.Device iteration is afx with duraply.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the afx abdominal aortic aneurysm stent and medtronic endurant (outside indications of use with non-endologix device).Approximately 1.5 years post initial procedure, the patient presented with a thoracic aneurysm and junction (type iiia endoleak) between the endurant and afx devices as detected per ct (computed topography).The physician elected to treat the patient by implanting an amplatzer vascular plug i (12mm) and a gore excluder (non-endologix devices) on (b)(6) 2019.The leak was confirmed resolved at the conclusion of the re-intervention and the patient was discharged.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
At the completion of the clinical evaluation and based on the information received, there was substantial evidence to support the reported event of type iiia endoleak of the aortic components.The event is most likely user-related due to the following factors: non-concomitant use of a non-endologix proximal cuff with an afx device, and the proximal aortic angle measuring 61 degrees (ifu requires less than or equal to 60).Procedure-related harms for this event could not be determined, and the final patient status was not reported.The manufacturing lot review confirmed all devices met specifications prior to release.These types of events will be monitored and trended as part of the quality system.Correction: g1-2 contact office, g4, h6; h6 result code ¿ remove 3233 conclusion code ¿ remove 11 and 22.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key8928736
Report Number2031527-2019-00385
Device Sequence Number18886144
Product Code MIH
UDI-Device Identifier00818009010247
UDI-Public(01)00818009010247(17)200206
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Model NumberBA28-90/I16-30
Device Lot Number1651485-009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/24/2019
Supplement Report FDA Received Date03/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0006-2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC ENDURANT (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR